# SDR ASAA2017011219382

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,734 hours, 10,205 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A235011
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, THE LEFT DUCT PRESSURE INDICATES 7 PSI WITH ENGINE POWER AT IDLE, A/C PACKS IN AUTO AND ENGINE ANTI ICE OFF. GROUNDED - YES. FOUND MUSCLE AIR LINE TO NR 1 ENGINE HIGH STAGE VALVE BROKEN. REPLACED LINE AND LEAK CHECK OK. GROUND VERIFICATION OF DUCT PRESSURE PER FIM 36-10 TASK 804 PRESSURE WITHIN NORMAL LIMIT.
